# SDR FDEA201408292355

- Difficulty date: August 29, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48300
- Aircraft time: 62,689 hours, 20,440 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650C2
- Part serial: 517868
- Condition: Damaged
- Location: Nr 1
- Part time: 75,502 hours, 16,822 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

NUMBER 1 ENG OIL QTY LOSS DOWN TO ZERO, PRESS DECREASE FOLLOWED SHORTLY THEREAFTER.  SHUTDOWN  ENG & DIVERTED.  APPROX 35 PSI WHEN ENG SHUTDOWN DECISION WAS MADE.  DUE TO DEBRIS FOUND IN THE TGB SCAVENGE SCREEN, REPLACED NR 1 ENGINE ASSY PER WORK CARDS 71T01011;71T02011;71T0701-1, AND PERFORMED RUN AND LEAK CHECKS IAW JRH; RUN FORM M-3488. ALL CHECKS AND TESTS PASS.  ENGINE OFF MPN: CF6-50C2       SRL: 517868
